American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Andriy Yurachkivsky. Convergence of stochastic integrals to a continuous local martingale with conditionally independent increments. Theor. Probability and Math. Statist. 90 (2015) 207-221.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Logachov. Large deviations for solutions of one dimensional It\^o equations. Theor. Probability and Math. Statist. 90 (2015) 127-137.
Abstract, references, and article information   
View Article: PDF

[3] G. L. Kulinich, S. V. Kushnirenko and Yu. S. Mishura. Asymptotic behavior of the martingale type integral functionals for unstable solutions to stochastic differential equations. Theor. Probability and Math. Statist. 90 (2015) 115-126.
Abstract, references, and article information   
View Article: PDF

[4] Iu. V. Ganychenko. An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process. Theor. Probability and Math. Statist. 90 (2015) 23-41.
Abstract, references, and article information   
View Article: PDF

[5] N. Limnios and I. V. Samoilenko. Poisson approximation of processes with locally independent increments and Markov switching. Theor. Probability and Math. Statist. 89 (2014) 115-126.
Abstract, references, and article information   
View Article: PDF

[6] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[7] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc. 366 (2014) 5963-5989.
Abstract, references, and article information   
View Article: PDF

[8] I. H. Krykun. Functional law of the iterated logarithm type for a skew Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 79-98.
Abstract, references, and article information   
View Article: PDF

[9] T. I. Kosenkova. Strong Markov approximation of L\'evy processes and their generalizations in a scheme of series. Theor. Probability and Math. Statist. 86 (2013) 123-136.
Abstract, references, and article information   
View Article: PDF

[10] Clément Hongler and Kalle Kytölä. Ising interfaces and free boundary conditions. J. Amer. Math. Soc. 26 (2013) 1107-1189.
Abstract, references, and article information   
View Article: PDF

[11] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[12] A. Yu. Pilipenko and Yu. E. Pryhod’ko. Limit behavior of symmetric random walks with a membrane. Theor. Probability and Math. Statist. 85 (2012) 93-105.
Abstract, references, and article information   
View Article: PDF

[13] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[14] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[15] D. S. Budkov and S. Ya. Makhno. Law of the iterated logarithm for solutions of stochastic equations. Theor. Probability and Math. Statist. 83 (2011) 47-57. MR 2768847.
Abstract, references, and article information   
View Article: PDF

[16] Yu. M. Kartashov. Limit theorems for difference additive functionals. Theor. Probability and Math. Statist. 83 (2011) 83-94. MR 2768850.
Abstract, references, and article information   
View Article: PDF

[17] Carlangelo Liverani and Stefano Olla. Toward the Fourier law for a weakly interacting anharmonic crystal. J. Amer. Math. Soc. 25 (2012) 555-583. MR 2869027.
Abstract, references, and article information   
View Article: PDF

[18] A. Ya. Olenko and B. M. Klykavka. A limit theorem for random fields with a singularity in the spectrum. Theor. Probability and Math. Statist. 81 (2010) 147-158.
Abstract, references, and article information   
View Article: PDF

[19] O. M. Kulik, Yu. S. Mishura and O. M. Soloveĭko. Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier. Theor. Probability and Math. Statist. 81 (2010) 117-130. MR 2667314.
Abstract, references, and article information   
View Article: PDF

[20] Ya. M. Khusanbaev. Some limit theorems for controlled branching processes. Theor. Probability and Math. Statist. 81 (2010) 51-58. MR 2667309.
Abstract, references, and article information   
View Article: PDF

[21] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF

[22] Ya. M. Khusanbaev. The convergence of Galton-Watson branching processes with immigration to a diffusion process. Theor. Probability and Math. Statist. 79 (2009) 179-185. MR 2494547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ross Maller and David M. Mason. Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes. Trans. Amer. Math. Soc. 362 (2010) 2205-2248. MR 2574893.
Abstract, references, and article information   
View Article: PDF

[24] Aleksey M. Kulik. Difference approximation of the local times of multidimensional diffusions. Theor. Probability and Math. Statist. 78 (2009) 97-114. MR 2446852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yu. M. Kartashov. Sufficient conditions for the convergence of local-time type functionals of Markov approximations. Theor. Probability and Math. Statist. 77 (2008) 39-55. MR 2432771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] N. Chernov and D. Dolgopyat. Brownian Brownian motion. I. Memoirs of the AMS 198 (2009) MR 2499824.
Book volume table of contents   

[27] B. V. Bondarev and A. V. Baev. The invariance principle for the Ornstein--Uhlenbeck process with fast Poisson time: An estimate for the rate of convergence. Theor. Probability and Math. Statist. 76 (2008) 15-22. MR 2368735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter M. Kotelenez. Itô and Stratonovich stochastic partial differential equations: Transition from microscopic to macroscopic equations. Quart. Appl. Math. 66 (2008) 539-564. MR 2445528.
Abstract, references, and article information
View Article: PDF

[29] C. P. Walkden. Invariance principles for iterated maps that contract on average. Trans. Amer. Math. Soc. 359 (2007) 1081-1097. MR 2262842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Magda Peligrad, Sergey Utev and Wei Biao Wu. A maximal $\mathbb{L}_{p}$-inequality for stationary sequences and its applications. Proc. Amer. Math. Soc. 135 (2007) 541-550. MR 2255301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia